candidablog.com

Does anyone get headaches taking Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I posted last week about my ongoing headaches. Now, it seems like severe fatigue is kicking in too. I just don't feel like myself. I have no motivation to do anything but sleep...at least that way I won't feel my headaches. Getting up and going to work is difficult. I feel achy and gross.

Can anyone else relate? I am thinking of just stopping now...

Comments (18)

I can relate to the fatigue but not the headaches. I found drinking lots of water gives me more energy like I used to have. You could also try a lower dosage, that helped a hell of a lot for me. I used to be on 60mg a day, cut down to 20mg now my skins less drier, I have more energy and less acne. Hope that helps..

Comment #1

Murad Acne Complex can cause tiredness and headaches. Speak to your derm about the possibilty of lowering your dose. Drink plenty water. Please don't give up now. You must have been fed up with your acne in a serious way to have gone on the Murad Acne Complex in the first place so don't give in. Almost everyone will experience side effects of some sort or another but for almost all those people the results in the long run are worth it...

Comment #2

Here's my suggestion:1. Supplement 2000 iu of vitamin D. Vitamin A is an antagonist of this important nutrient.2. Get borage oil which helps with dry eyes and dry skin.3. Get a fish oil which helps replace some of the fatty acids that Murad Acne Complex removes.4. Lower the dosage, tell your doctor.5.

Stay positive!7. drink water!..

Comment #3

Great advice, all. Feeling like a zombie is not fun...

Comment #4

Hey, I know how you feel.....I've been very up and down especially in the beginning as my body became used to the drug n my system.Now I am in week 11/12 I am having more 'up' days. Take some supplements, eat well, drink water, get some excercse and sleep all you want...

Comment #5

Murad Acne Complex makes we want to sleep and sleeeeeeeeeeeeeeeeeeeep! So I deffiently relate!..

Comment #6

Thank you all very much for the advice. At the recommendation of my doctor, I have stopped Murad Acne Complex for now...well, for 2 weeks he said. I am seeing my Neurologist in a week and go from there if I need to see an Opthamologist. The severe headaches, nauseau, dizziness, and fatigue don't sound too, too common for my doc. Hopefully, I'll get some exams done to show brain/eyes are okay and then resume treatment on a lower dose.Does anyone still know what all is in Murad Acne Complex other than it is a derivative of Vitamin A? I read somewhere about how it is used in some forms of chemo?! No wonder you feel like crap on it!..

Comment #7

I am glad to hear you have stopped. I hope things get better. Good Luck. If you want information on Murad Acne Complex and it use in Chemo there are many websites on this information. here's one. http://www.lef.org/protocols/prtcl-027h.shtmlAlso Vitamin A can be very toxic in high doses.

You can copy this website and it lists Vit A toxicity signs. Which are the same as Murad Acne Complex side effects. http://emedicine.medscape.com/article/819426-overview..

Comment #8

It's been 5 days sense my last Murad Acne Complex pill and I'm still sleeping 10+ hours a night compared to my usual 6 or 7 and not only that but my dreams are CRAZY. Some of them it's like I'm in a horror movie.....

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.